# SDR SWAA2024011633608

- Difficulty date: December 19, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STAR 17R AT FWD GALLEY AREA 2023-756880<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STAR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 141A8310; SHEET: 25; REV:-; SEE INDIVIDUAL SIGN OFFS BELOW.;[02] INSTALLED NEW SUPPORT ANGLE AND FASTENER LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STAR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG: 141A8310; SHEET: 25; REV:-. RII VERIFIED
